# SDR DALA2022030401376

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CORROSION FLOOR STRUCTURE WEB LOCATED BTW FR69 TO FR70 AND STRG 23RH AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE WEB PER A320 SRM 51-72-11. (2142689)
